Alert archive / New Mexico / Wind Advisories in 2007

Wind Advisory 4, NWS Albuquerque, NM

February 28, 2007

NWS Albuquerque, NM issued this wind advisory at Feb 28, 2007, 4:43 AM MST. It took effect at Feb 28, 2007, 10:00 AM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2007, 4:43 AM MST (11:43 UTC)
In effect from
Feb 28, 2007, 10:00 AM MST
Expired
Feb 28, 2007, 8:00 PM MST
In force
10 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 281143
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
443 AM MST WED FEB 28 2007

...STRONG GUSTY WINDS TODAY FOR MUCH OF NORTHERN AND CENTRAL NEW
MEXICO...

.CONTINUED RAPID WEST TO EAST FLOW ALOFT WILL BRING STRONG GUSTY WINDS
TO MUCH OF THE STATE ESPECIALLY OVER SOUTHERN AND EASTERN NEW
MEXICO THIS MORNING THROUGH EARLY EVENING.

NMZ005>007-010>021-026-281900-
/O.UPG.KABQ.HW.A.0001.070228T1700Z-070301T0100Z/
/O.NEW.KABQ.HW.W.0002.070228T1700Z-070301T0300Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...GLENWOOD...SOCORRO...CARRIZOZO...RUIDOSO...
FORT SUMNER...ROSWELL...PORTALES...CLOVIS
443 AM MST WED FEB 28 2007

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

EXPECT STRONG GUSTY WINDS WITH SPEEDS OF 35 TO 45 MPH AND GUSTS OF 60
TO 65 MPH. THE STRONG WINDS WILL CREATE AREAS OF REDUCED
VISIBILITIES IN BLOWING DUST AND STRONG CROSS WINDS ALONG NORTH
SOUTH ORIENTED ROADS.

THE WINDS WILL SLOWLY DECREASE THROUGH THE MIDDLE OF THE EVENING
ALTHOUGH GUSTS TO 35 MPH ARE POSSIBLE THROUGH MIDNIGHT.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ003-008-009-281900-
/O.NEW.KABQ.WI.Y.0004.070228T1700Z-070301T0300Z/
UPPER RIO GRANDE VALLEY-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
INCLUDING THE CITIES OF...ESPANOLA...GALLUP/GRANTS...ALBUQUERQUE
443 AM MST WED FEB 28 2007

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST
THIS EVENING. 

EXPECT STRONG WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH TODAY.
WIND SPEEDS WILL DECREASE SLOWLY THIS EVENING OVERNIGHT. THE
STRONG WINDS WILL CREATE AREAS OF REDUCED VISIBILITIES DUE TO
BLOWING DUST AND STRONG CROSS WINDS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

23
2 follow-up statements
000 
WWUS75 KABQ 281817
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1117 AM MST WED FEB 28 2007

...STRONG GUSTY WINDS TODAY FOR MUCH OF SOUTHERN AND EASTERN NEW
MEXICO...

.STRONG WEST TO EAST FLOW ALOFT WILL CONTINUE BRINGING STRONG
GUSTY WINDS TO THE SOUTHERN AND EASTERN SECTIONS OF THE STATE
THROUGH THE EARLY EVENING.

NMZ005>007-010>021-026-010300-
/O.CON.KABQ.HW.W.0002.000000T0000Z-070301T0300Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...GLENWOOD...SOCORRO...CARRIZOZO...RUIDOSO...
FORT SUMNER...ROSWELL...PORTALES...CLOVIS
1117 AM MST WED FEB 28 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

EXPECT STRONG GUSTY WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 TO
65 MPH. THE STRONG WINDS WILL CREATE AREAS OF REDUCED VISIBILITIES
IN BLOWING DUST AND STRONG CROSS WINDS ALONG NORTH SOUTH ORIENTED
ROADS.

THE WINDS WILL SLOWLY DECREASE THROUGH THE MIDDLE OF THE EVENING
ALTHOUGH GUSTS TO 35 MPH ARE POSSIBLE THROUGH MIDNIGHT.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ003-008-009-010300-
/O.CON.KABQ.WI.Y.0004.000000T0000Z-070301T0300Z/
UPPER RIO GRANDE VALLEY-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
INCLUDING THE CITIES OF...ESPANOLA...GALLUP/GRANTS...ALBUQUERQUE
1117 AM MST WED FEB 28 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

EXPECT STRONG GUSTY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 TO
55 MPH. THE STRONG WINDS WILL CREATE AREAS OF REDUCED VISIBILITIES
IN BLOWING DUST AND STRONG CROSS WINDS ALONG NORTH SOUTH ORIENTED
ROADS.

THE WINDS WILL SLOWLY DECREASE THROUGH THE MIDDLE OF THE EVENING.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

16
000 
WWUS75 KABQ 010241
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
741 PM MST WED FEB 28 2007

NMZ005>007-010>021-026-010345-
/O.EXP.KABQ.HW.W.0002.000000T0000Z-070301T0300Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...GLENWOOD...SOCORRO...CARRIZOZO...RUIDOSO...
FORT SUMNER...ROSWELL...PORTALES...CLOVIS
741 PM MST WED FEB 28 2007

...HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR
MUCH OF THE CENTRAL MOUNTAIN CHAIN...EASTERN PLAINS...LOWER RIO
GRANDE VALLEY AND SOUTHWEST MOUNTAINS.

WHILE WINDS HAVE DIMINISHED BELOW WARNING CRITERIA...NORTHWEST WINDS
SUSTAINED AT 20 TO 35 MPH...WITH OCCASIONAL GUSTS TO 40 OR 45 MPH
REMAIN POSSIBLE FOR THE REST OF THE EVENING BEFORE SLOWLY SUBSIDING.
THESE STRONGER WINDS ARE MOST LIKELY TO OCCUR ALONG THE EAST SLOPES
OF THE CENTRAL MOUNTAIN CHAIN...MAINLY IN TORRANCE AND LINCOLN 
COUNTIES...AS WELL AS OVER PORTIONS OF THE EAST CENTRAL AND
SOUTHEAST PLAINS.

MOTORISTS SHOULD REMAIN ALERT FOR LOCALIZED AREAS OF REDUCED
VISIBILITIES IN BLOWING DUST...AS WELL AS SUDDEN CROSS
WINDS...OVER CENTRAL AND EASTERN NEW MEXICO THIS EVENING.

$$

NMZ003-008-009-010345-
/O.EXP.KABQ.WI.Y.0004.000000T0000Z-070301T0300Z/
UPPER RIO GRANDE VALLEY-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
INCLUDING THE CITIES OF...ESPANOLA...GALLUP/GRANTS...ALBUQUERQUE
741 PM MST WED FEB 28 2007

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING FOR THE
WEST CENTRAL MOUNTAINS AND UPPER AND MIDDLE RIO GRANDE VALLEY.

WHILE WINDS HAVE DIMINISHED TO BELOW ADVISORY CRITERIA...A FEW
NORTHWEST WIND GUSTS TO AROUND 35 MPH CAN BE EXPECTED FOR THE REST
OF THE EVENING. 

$$

99

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 28, 3:00 AM MST, 1 hour 43 minutes earlier.

Area forecast discussion, Feb 28, 3:00 AM MST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MST WED FEB 28 2007

.DISCUSSION...
STRONG GUSTY WINDS TODAY FOR NEW MEXICO COMBINED WITH SNOW FOR THE
NORTHWEST AND NORTHERN MTNS ALONG THE CO BORDER. CRITICAL FIRE
WEATHER CONDITIONS FOR PORTIONS OF CENTRAL AND EASTERN NEW MEXICO.

SMALL SHORTWAVE MOVING OVER NM HAS BROUGHT UPPER LVL PAC MOISTURE
OVER THE STATE AND AN INCREASE TO THE CLOUD COVER. ASSOCIATED 140 TO
150 KTS 250 MB JET HAS ALSO NOSED INTO CENTRAL NM OVERNIGHT. STRONGER
WINDS ALOFT POISED NEAR SOUTHERN CA STILL TO ENTER THE STATE LATER
TODAY AS THE MAIN TROF AXIS DIGS OVER THE GREAT BASIN AND SLIDES
EAST. THE TROF SHOULD SHIFT THE JET AND STRONGEST WINDS SLIGHTLY
SOUTH OVER THE WEST AND CENTRAL PORTION OF THE STATE. A HIGH WIND
WARNING IS WARRANTED FOR THE GILA AND SOUTHERN PART OF THE MIDDLE RIO
GRANDE VALLEY AND FROM THE EASTERN SLOPES OF THE CENTRAL MTN CHAIN
OVER THE EASTERN PLAINS. THE FAR NORTHEAST PLAINS MAY BE ON THE LOW
SIDE OF HIGH WIND CRITERIA...THAT SAID WILL STILL INCLUDE THEM IN THE
WARNING. EVEN WITH THE SOUTHERLY SHIFT IN THE STRONGEST WINDS ALOFT
SPEEDS OVER THE WESTERN...NORTHWESTERN AND NORTHERN MTNS ALONG WITH
THE MIDDLE AND UPPER RIO GRANDE VALLEY SHOULD REACH ADVISORY CRITERIA
TODAY. THEREFORE WILL ISSUE A WIND ADV FOR THE RIO GRANDE VALLEY AND
WESTERN MTNS.

SNOW SHOWERS WILL MAINLY PRODUCE ACCUMULATING SNOW OVER THE NORTHWEST
AND NORTHERN MOUNTAINS. MORE SPECIFICALLY THE SAN JUANS MAY SEE ISOLD
ACCUMS OF 2 TO 4 WITH UP TO 5 INCHES AND LOCALLY HIGHER AMOUNTS AT
THE HIGHEST ELEVATIONS ESPECIALLY ALONG THE CO BORDER. FOR THE
NORTHWEST MTN ZONE WINDS WILL BE THE MAIN FEATURE IN THE SOUTHERN
PART OF THE ZONE WITH THE COMBINATION OF WIND...SNOW AND BLOWING SNOW
FOR THE NORTHERN PORTION OF THE ZONE. THE SAME TRAIN OF THOUGHT FOR
THE NORTHERN MTNS. WITH THE COMBINATION OF WIND...THEN SNOW AND
BLOWING SNOW WILL ISSUE A WINTER WEATHER ADV FOR THE NORTHWEST AND
NORTHERN MTNS. THE NORTHWEST PLATEAU WILL ALSO HAVE WINDY CONDITIONS
AND SHOWERS ALONG THE NORTHERN TIER BUT VALUES ARE MARGINAL FOR
ISSUING ADVISORY AT THIS TIME.

HIGH WINDS AND LIMITED MOISTURE WILL RESULT IN FIRE WEATHER CONCERNS
AND HAS PROMPTED A RED FLAG WARNING FOR THE MIDDLE RIO GRANDE
VALLEY...EAST CENTRAL HIGHLANDS AND PLAINS AND NORTHEAST PLAINS.

COLD FRONT IS POISED TO ENTER NORTHWEST NM LATER THIS MORNING...HIGH
TEMPS WILL BE REACHED EARLY RATHER THAN LATER FOR THIS REGION.
BUMPED VALUES UP SLIGHTLY FOR THIS AREA AS LOWS LOOK SLIGHTLY WARMER
THAN PREVIOUSLY THOUGHT DUE TO CLOUD COVER. TEMPS WILL MODERATE
LATE MORNING AND EARLY AFTERNOON BEFORE SLOWLY DECREASING THRU THE
REST OF THE AFTERNOON AND EVENING. COOLING TREND WILL CONTINUE THRU
THURSDAY. THE GFS IS MORE PROGRESSIVE WITH THE SYSTEM THAN PREVIOUS
RUNS AND NOW DOES NOT BRING ADDITIONAL DISTURBANCES DOWN THE BACK
SIDE WHICH WOULD HAVE FLATTEN THE TROF. ALSO...THE LAST PUSH LATE FRI
INTO SAT IS FARTHER EAST. FORECAST WILL START TO SLOWLY TREND
TOWARD THIS NEW SOLUTION BUT NOT COMPLETELY JUMP ON THE BAND WAGON
UNTIL SEE ADDITIONAL MODEL RUNS.

A RIDGE OF HIGH PRESSURE WILL TRACK OVERHEAD FOR THE MIDDLE OF THE
WEEKEND AND THEN FLATTEN INTO MORE ZONAL FLOW ALOFT. TEMPS WILL STAY
ON THE COOLER SIDE FRI AND THEN WARM DURING THE WEEKEND. EVEN WITH
SMALL DISTURBANCES MOVING THROUGH THE FLOW OVER NM MOISTURE
SHOULD BE LIMITED TO INCREASING CLOUD COVER SLIGHTLY AND PRECLUDE
PRECIPITATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  44  21  43  18 /  50  30   5   0
GALLUP..........................  40  14  39   9 /  30  20   5   0
GRANTS..........................  45  14  42  10 /  20  10   5   0
GLENWOOD........................  56  21  52  23 /   5  10   0   0
CHAMA...........................  36   1  29 -12 /  60  40  40  10
LOS ALAMOS......................  43  20  35  12 /  30  20  20   0
RED RIVER.......................  32   6  25   2 /  40  30  20   5
TAOS............................  42  13  34   9 /  30  30  10   0
SANTA FE........................  45  20  36  12 /  20  20   5   0
SANTA FE AIRPORT................  47  22  39  17 /  20  10   5   0
ESPANOLA........................  47  24  39  17 /  20  20   5   0
ALBUQUERQUE HEIGHTS.............  54  26  48  24 /  10  10   5   0
ALBUQUERQUE VALLEY..............  55  27  49  25 /  10  10   5   0
ALBUQUERQUE FOOTHILLS...........  51  23  45  22 /  10  10   5   0
ALBUQUERQUE WEST MESA...........  52  26  47  25 /  10  10   5   0
SOCORRO.........................  64  28  55  26 /   5   0   0   0
SANDIA PARK/CEDAR CREST.........  42  18  38  16 /  20  20   5   0
MORIARTY/ESTANCIA...............  50  21  42  21 /  10   5   5   0
CARRIZOZO.......................  59  26  52  23 /   0   0   0   0
RUIDOSO.........................  50  26  45  25 /   0   0   0   0
RATON...........................  49  15  40  10 /  10  20   5   0
LAS VEGAS.......................  47  18  41  12 /  10  20  10   0
ROY.............................  51  20  42  19 /   5  20   5   0
CLAYTON.........................  56  20  45  18 /   0  30   5   0
SANTA ROSA......................  62  30  53  25 /   5  10   0   0
TUCUMCARI.......................  65  28  53  23 /   0  10   0   0
FORT SUMNER.....................  67  32  56  27 /   0   5   0   0
CLOVIS..........................  68  29  56  26 /   0   5   0   0
PORTALES........................  70  27  57  25 /   0   5   0   0
ROSWELL.........................  72  32  60  31 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 10 AM MST THIS MORNING THROUGH THIS
EVENING FOR THE FOLLOWING ZONES...NMZ104-106>108.

WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING FOR
THE FOLLOWING ZONES...NMZ003-008-009.

WINTER WEATHER ADVISORY FROM 10 AM THIS MORNING TO 5 AM MST
THURSDAY FOR THE FOLLOWING ZONES...NMZ002-004.

HIGH WIND WARNING FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING
FOR THE FOLLOWING ZONES...NMZ005>007-010>021-026.

&&

23
Hazardous weather outlook, Feb 27, 5:45 AM MST, 22 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
545 AM MST TUE FEB 27 2007

NMZ001>021-026-281300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
545 AM MST TUE FEB 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

WINDS ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST
THIS AFTERNOON FOR THE WESTERN AND NORTHWESTERN MOUNTAINS...GILA REGION
AND FROM THE CENTRAL MOUNTAIN CHAIN TO THE EAST CENTRAL AND
NORTHEAST PLAINS. WEST WINDS WILL INCREASE BECOMING 25 TO 35 MPH
WITH GUSTS TO 50 MPH.

A RED FLAG WARNING IS IN EFFECT TODAY FROM 11 AM TO 6 PM FOR THE
EASTERN HIGHLANDS AND PLAINS WHERE LOW HUMIDITIES COMBINED WITH
STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HIGH WIND WATCH HAS BEEN ISSUED FOR WEDNESDAY FOR THE GILA
REGION...LOWER RIO GRANDE VALLEY AND FROM THE EASTERN SLOPES OF
THE CENTRAL MOUNTAIN CHAIN TO THE EASTERN PLAINS. EXPECT WIND
SPEEDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH.

STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS FOR WEDNESDAY FROM THE MIDDLE RIO
GRANDE VALLEY TO THE EAST CENTRAL PLAINS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

23

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 4:43 AM MSTHigh Wind WarningABQ15 hr
Feb 28, 4:56 AM MSTWinter Weather AdvisoryABQ24 hr
Feb 28, 5:33 AM MSTRed Flag WarningABQBernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more14 hr
Feb 28, 3:04 PM MSTFire Weather WatchABQHarding, San Miguel, Union14 hr

Nearby

Wind Advisories in New Mexico, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.